Aa
A
A
A
Close
Gastroenterology Community
31.5k Members
Avatar universal

How serious is rectal bleeding and hives from an allergic reaction to Amoxicillin?

I started taking methalpredisone and Amoxicillin 4 days ago. 3days after starting them I broke out in hives so I called the doctor and he said to stop taking both of them but that it is likely to be an allergic reaction to the Amoxicillin. So I did. Now on day 4  and 1 day of not taking any of it, I have diarrhea and blood with it. How serious is this? Should I go to the emergency room or is this normal and I can wait and go to the doctor tomorrow?
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem